Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

My skin get itchy and all parts of my body, please suggest me remedy for it

I used Dermovate in parts of my skin small part not all the area for only 2weeks may be and stopped using it from 6 months but now i have the problem that my skin get itchy and all parts of my body also and get dry .i ussed anti histam mine and it works all the symptoms dissapear when i used cetrizine but until when i should use it Ibecame depressedhow I CAN SOLVE THis
Asked On : Wed, 14 Apr 2010
Answers:  2 Views:  518
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

You better keep seeing the doctor, do not use steroids for so long time, the skin becomes dry and itching. for now use NIVEA moisturizer. wat do you say?

Answered: Sun, 18 Apr 2010
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
most probably you are having urticaria .some times worm infestation may be responsible. you may take antihelminthic like exit tab 1 tab single dose
use cetrizine for longer time.
consult dermatologist for proper evaluation
hope you be all right soon
Answered: Wed, 23 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor